Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 14, NWS Cheyenne, WY

September 30, 2014Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this wind advisory at Sep 30, 2014, 2:49 AM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Sep 30, 2014, 4:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2014, 2:49 AM MDT (08:49 UTC)
In effect from
Sep 30, 2014, 4:00 AM MDT
Expired
Sep 30, 2014, 3:58 PM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 8.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WWUS75 KCYS 300849
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
249 AM MDT TUE SEP 30 2014

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE TODAY...

.STRONG WEST WINDS WILL BE FOUND IN THE TYPICAL WIND PRONE AREAS
OF SOUTHEAST WYOMING THIS MORNING...SUCH AS NEAR ARLINGTON...
VEDAUWOO...AND BORDEAUX. WEST WINDS OF 35 TO 45 WILL BE
ACCOMPANIED BY WIND GUSTS TO AROUND 60 MPH. THESE STRONG WINDS ARE
EXPECTED TO DECREASE BY LATE THIS MORNING. GUSTY WEST WINDS WILL
OCCUR OVER NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE THIS
MORNING WITH GUSTS UPWARDS OF 50 MPH...ESPECIALLY ALONG THE PINE
RIDGE. WINDS WILL QUICKLY SUBSIDE BY LATE THIS AFTERNOON OVER THE
PANHANDLE.

WYZ106-110-116-117-301800-
/O.CON.KCYS.HW.W.0027.000000T0000Z-140930T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
249 AM MDT TUE SEP 30 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

* TIMING...STRONG WINDS TO CONTINUE THROUGH MID MORNING BEFORE
  DECREASING LATE THIS MORNING.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...STRONG WEST WINDS WILL POSE A BLOW OVER THREAT TO 
  HIGH PROFILE VEHICLES AND LIGHT TRAILERS. THIS INCLUDES 
  VEHICLES TRAVELING ALONG PORTIONS OF INTERSTATE 80 BETWEEN 
  CHEYENNE AND RAWLINS...AND PORTIONS OF INTERSTATE 25 BETWEEN 
  WHEATLAND AND THE COLORADO BORDER. MOTORISTS ARE URGED TO SLOW 
  DOWN AND DRIVE WITH CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ002-003-095-096-302100-
/O.NEW.KCYS.WI.Y.0014.140930T1000Z-140930T2200Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
249 AM MDT TUE SEP 30 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 


* TIMING...GUSTY WINDS TO DEVELOP EARLY THIS MORNING AND CONTINUE
  INTO EARLY THIS AFTERNOON BEFORE SUBSIDING. 

* WINDS...SUSTAINED 30 TO 40 MPH WITH GUSTS UPWARDS OF 50 MPH WITH
  THE STRONGEST WINDS ALONG THE PINE RIDGE. 


* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT...
  ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SML
2 follow-up statements
628 
WWUS75 KCYS 301452
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
852 AM MDT TUE SEP 30 2014

...WINDY CONDITIONS TO CONTINUE ACROSS THE NORTHERN NEBRASKA
PANHANDLE THROUGH THIS AFTERNOON...

.ALTHOUGH WINDY CONDITIONS WILL CONTINUE ACROSS THE WIND PRONE
AREAS OF SOUTHEAST WYOMING THROUGH THE AFTERNOON...WIDESPREAD HIGH
WIND GUSTS TO 58 MPH ARE NOT EXPECTED. GUSTY WEST WINDS WILL
OCCUR OVER THE NORTHERN NEBRASKA PANHANDLE THROUGH THE EARLY
AFTERNOON WITH GUSTS TO 45 MPH...ESPECIALLY ALONG THE PINE RIDGE.
WINDS WILL QUICKLY SUBSIDE BY LATE THIS AFTERNOON OVER THE
PANHANDLE.

WYZ106-110-116-117-301600-
/O.CAN.KCYS.HW.W.0027.000000T0000Z-140930T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
852 AM MDT TUE SEP 30 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

HIGH WIND GUSTS ARE NO LONGER EXPECTED ACROSS THE WIND PRONE AREAS
OF SOUTHEAST WYOMING.

$$

NEZ002-003-095-096-302200-
/O.CON.KCYS.WI.Y.0014.000000T0000Z-140930T2200Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
852 AM MDT TUE SEP 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* TIMING...GUSTY WINDS TO CONTINUE THROUGH THE EARLY AFTERNOON.

* WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS TO 50 MPH WITH THE
  STRONGEST WINDS ALONG THE PINE RIDGE.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT... 
  ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FINCH
065 
WWUS75 KCYS 302158
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT TUE SEP 30 2014

...WIND ADVISORY OVER THE NORTHERN NEBRASKA PANHANDLE IS CANCELLED...

.WINDS HAVE BEEN DECREASING OVER THE NEBRASKA PANHANDLE OVER THE
PAST FEW HOURS. WHILE BREEZY CONDITIONS WILL CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON...GUSTS TO 45 MPH ARE NO LONGER EXPECTED.

NEZ002-003-095-096-302300-
/O.CAN.KCYS.WI.Y.0014.000000T0000Z-140930T2200Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
358 PM MDT TUE SEP 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

GUSTS TO 45 MPH ARE NO LONGER EXPECTED AND THE WIND ADVISORY FOR
THE NORTHERN NEBRASKA PANHANDLE IS BEING CANCELLED.

$$

FINCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Sep 29, 11:56 PM MDT, 2 hours 53 minutes earlier.

Area forecast discussion, Sep 29, 11:56 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1156 PM MDT MON SEP 29 2014

.UPDATE...
ISSUED AT 955 PM MDT MON SEP 29 2014

IT WAS AN ACTIVE AFTERNOON AND EVENING ACROSS MUCH OF THE CWA
AS A INTENSE LOW PRESSURE SYSTEM MOVED ACROSS CENTRAL AND
NORTHERN COLORADO. A COLD FRONT SWEEPING OUT AHEAD OF THE LOW
INTO A MOIST AND UNSTABLE AIR MASS COMBINED WITH VERY STRONG
WINDS ALOFT PRODUCED STRONG TO SEVERE TSTORMS WITH LARGE HAIL
AND DAMAGING WINDS. PING PONG BALL SIZE HAIL WAS REPORTED WITH
A TSTORM SOUTH OF ALLIANCE EARLIER THIS EVENING. WITH THE SQUALL
LINE EAST OF OUR PANHANDLE COUNTIES...THE TORNADO WATCH WAS
ALLOWED TO EXPIRE AT 9 PM. ISOLATED TSTORMS WILL CONTINUE TONIGHT
EAST OF THE LARAMIE RANGE...WITH SOME HEAVIER RAIN SHOWERS FOR
WESTERN NEBRASKA PANHANDLE WHERE A FLOOD WATCH REMAINS IN EFFECT
FOR ANOTHER ONE TO TWO INCHES OF RAIN ATOP ONE TO THREE INCHES
THAT FELL LAST NIGHT AND THIS MORNING. AS THE SURFACE LOW DEEPENS
OVER WESTERN NEBRASKA LATE TONIGHT AND EARLY TUESDAY MORNING...
STRONG WEST WINDS WILL DEVELOP ACROSS MUCH OF SOUTHEAST WYOMING.
700MB WINDS PEAK AROUND 65 KT BETWEEN CHEYENNE AND RAWLINS AND
THE COLORADO BORDER AND WHEATLAND. A HIGH WIND WARNING REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TUESDAY. FINALLY...
ENOUGH COLD AIR BEHIND THIS SYSTEM TO LOWER SNOW LEVELS TO
8500 FT OVER THE SNOWY AND SIERRA MADRE RANGES TONIGHT AND
TUESDAY MORNING FOR LIGHT SNOW ACCUMULATIONS. UPDATED ZONES
ALREADY SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 315 PM MDT MON SEP 29 2014

CONVECTIVE LINE WAS ALREADY DEVELOPING THIS AFTERNOON EXTENDING
FROM ROCK RIVER SSE TOWARDS THE DENVER METRO AREA. ATMOSPHERIC
DESTABILIZATION ALBEIT WEAK HAS BEEN UNDERWAY BEHIND THE MORNING
CONVECTION AND AHEAD OF THIS SECONDARY CONVECTIVE LINE. ALTHOUGH
LINGERING CLOUD COVER HAS INHIBITED IT SOME. 21Z SFC ANALYSIS PLACED
THE 1003MB LOW SOUTH OF PUEBLO WITH PRESSURE FALLS TO THE NORTH
ALONG THE I25 CORRIDOR TOWARDS DENVER. LATEST SPC MESOANALYSIS SHOWED
1000 J/KG OF SBCAPE NOSING INTO THE SRN NEBRASKA PANHANDLE AS A BAND
OF 40-50 KNOTS OF DEEP LAYER SHEAR APPROACHED FROM THE SOUTHWEST.
INCREASINGLY FAVORABLE DEEP LAYER SHEAR WERE ASSOCIATED WITH A
POWERFUL LOW PRESSURE AREA THAT SATELLITE PIX SHOWED WAS LIFTING
NORTHEAST FROM THE FOUR CORNERS AREA. THIS FEATURE WILL LIFT INTO
COLORADO BY 6 PM BEFORE CLOSING OFF NR THE WY/NE STATE LINE BY
MIDNIGHT. THE AFOREMENTIONED SFC LOW NOW LOCATED NR PUEBLO WILL LIFT
NORTH INTO THE WRN NEBRASKA PANHANDLE THIS EVENING AND DEEPEN TO
993MB BY TUESDAY MORNING. AS IT DOES SO...LLVL SOUTHEAST FLOW
COMBINED WITH AN APPROACHING MID/UPPER-LEVEL SPEED MAX TO DRAW A
FAVORABLY SHEARED ENVIRONMENT...ESPECIALLY THROUGH THE EARLY THIS
EVENING. LATEST HRRR HAS DONE WELL WITH CONVECTIVE INITIATION SO FAR
AND SUGGESTS THE SEVERE POTENTIAL TO BE GREATEST WHILE STORM MODES
ARE DISCRETE...WITH EVEN A FEW ROTATING UPDRAFTS CONTAINING LARGE
HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO POSSIBLE. THIS
WILL ESPECIALLY BE THE CASE FROM EASTERN LARAMIE COUNTY EAST TO
SIDNEY. BY EARLY/MID-EVENING SEVERE POTENTIAL WILL DROP OFF QUICKLY
AS CONVECTION BECOMES A MORE HOMOGENEOUS AREA OF MODERATE TO LOCALLY
HEAVY RAINFALL...WHICH WILL CONTINUE INTO TUESDAY MORNING. MANY OF
THESE AREAS OVR THE WRN NEBRASKA PANHANDLE RECEIVED 1-2 INCHES THIS
MORNING AND WITH ANOTHER AT LEAST 1-2 INCHES ON ITS WAY OVERNIGHT.
THE FLOOD WATCH FOR THE WRN NEBRASKA PANHANDLE WILL CONTINUE TO BE
WARRANTED TONIGHT. THE OTHER CONCERN ASSOCIATED WITH THIS DEEPENING
LOW PRESSURE AREA IS ITS IMPACT ON WINDS. SW/NE ORIENTED GRADIENTS
TIGHTEN SIGNIFICANTLY AFTER MIDNIGHT CONTINUING THRU TUESDAY
MORNING. ALTHOUGH A MARGINAL EVENT...THIS PUTS THE WIND PRONE AREAS
IN SE WYOMING UNDER THE GUN. EVEN THOUGH KCAG-KCPR GRADIENTS ARE A
BIT MARGINAL...H7 PROGS CONTINUE TO POINT TO THE POTENTIAL FOR A
HIGH WIND SET-UP EARLY TUESDAY. WILL KEEP THE HIGH WIND WARNING
GOING AS INHERITED.

WRAPAROUND MOISTURE WILL CONTINUE FOR A TIME NR THE PINE RIDGE
TUESDAY MORNING...BEFORE FINALLY LIFTING NORTHEAST BY MIDDAY. FLOW
WILL WESTERLY FOR TUESDAY...BUT THE CWFA WILL STILL BE INFLUENCED BY
THE LONGWAVE TROF OVER THE ROCKIES. A FEW SHOWERS AND ISOLATED
THUNDERSTORMS WILL STILL BE POSSIBLE...ESPECIALLY WEST OF THE
LARAMIE RANGE...ALTHOUGH COVERAGE WILL BE LESS.

THE NEXT FAST MOVING SHORTWAVE TROUGH WILL DIVE SOUTHEAST THRU THE
CWFA FOR WEDNESDAY. THIS WILL PROVIDE ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS...ESPECIALLY OVR THE SOUTHEAST WYOMING MOUNTAINS AND
ADJACENT VALLEYS AND PLAINS. TEMPERATURES WILL WARM SLIGHTLY ON
TUESDAY...BACK INTO THE 60S MOST LOCATIONS WITH ANOTHER COOL DOWN
INTO THE 50S ANTICIPATED FOR WEDNESDAY.

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 315 PM MDT MON SEP 29 2014

PRETTY QUIET EXTENDED PERIOD WITH PERSISTENT DRY NORTHWESTERLY FLOW
ALOFT IN PLACE.  SHORTWAVE WILL MOVE SOUTHEASTWARD FROM EASTERN
MONTANA INTO THE DAKOTAS DURING THE DAY ON THURS.  NO PRECIP IS
EXPECTED WITH THIS FEATURE AS IT WELL TO THE NORTHEAST. TEMPS WILL
BE SLIGHTLY BELOW NORMAL ON THURS WITH 700MB TEMPS AROUND 0C.  A
WARMING TREND WILL BEGIN ON FRI AND THEN CONTINUE INTO THE WEEKEND
WITH 700MB TEMPS RISING TO 5-10C.  ALTHOUGH THE STRONGEST FLOW ALOFT
IS OVER WESTERN SOUTH DAKOTA ON THURS THROUGH SUN...IT WILL STILL BE
BREEZY DURING THE AFTERNOONS ESPECIALLY ACROSS SOUTHEAST WY WITH
GOOD MIXING IN PLACE.  EXPECT WEST TO NORTHWEST WIND GUSTS TO 25-30
KT ON MOST AFTNS.  PRECIP CHANCES AND CLOUD COVER WILL BE VERY
LIMITED THROUGH THE PERIOD WITH GENERAL RIDGING OVER THE
INTERMOUNTAIN WEST AND A LACK OF MOISTURE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH TUESDAY AFTERNOON)

WIDESPREAD MODERATE TO HEAVY RAIN WITH EMBEDDED TSTMS WILL
CONTINUE ACROSS AREAS TO THE EAST OF THE LARAMIE RANGE THROUGH
TONIGHT. EXPECT PREVAILING IFR VIS IN THE RAIN. CDR WILL ALSO ALSO
SEE SOME LIFR CIGS THROUGH AROUND 03Z. THE RAIN WILL GRADUALLY BEGIN
TO TAPER OFF AFTER 03Z OVER SOUTHEAST WY AND AFTER 06Z IN THE
WESTERN NEBRASKA PANHANDLE. A COLD FRONT WILL PASS OVER THE AREA
LATER TONIGHT WITH WINDS BECOMING WESTERLY AND GUSTY. GUSTS TO 30-35
KT WILL BE COMMON THROUGH TUES AFTERNOON...ESPECIALLY ACROSS
SOUTHEAST WY.

&&

.FIRE WEATHER...
ISSUED AT 315 PM MDT MON SEP 29 2014

A STRONG AREA OF LOW PRESSURE WILL LIFT NORTHEAST FROM THE FOUR
CORNERS INTO THE DISTRICTS THROUGH TONIGHT. THIS SYSTEM WILL BE
BRING WIDESPREAD WETTING RAINS TO A LARGE PART OF THE
DISTRICT...ESPECIALLY EAST OF THE LARAMIE RANGE. SOME AREAS IN THE
WESTERN NEBRASKA PANHANDLE PICKED UP 1-2 INCHES OF RAIN THIS
MORNING AND ARE IN LINE FOR ANOTHER 1-2 INCHES...PERHAPS LOCALLY
HIGHER TONIGHT AND EARLY TUESDAY. A FLOOD WATCH HAS BEEN ISSUED
FOR THE WESTERN NEBRASKA PANHANDLE THROUGH NOON TUESDAY. WIND
PRONE AREAS WEST OF THE LARAMIE RANGE WILL BECOME VERY WINDY LATE
TONIGHT AND EARLY TUESDAY...WHERE A HIGH WIND WARNING IS IN
EFFECT. THE COOL AND UNSETTLED WEATHER WILL CONTINUE TUESDAY AND
WEDNESDAY...THOUGH COVERAGE AND INTENSITY WILL BE LIGHTER.
TEMPERATURES WILL BEGIN WARMING UP FOR THE END OF THE WEEK AND
UPCOMING WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON MDT TUESDAY FOR WYZ106-110-116-117.

NE...FLOOD WATCH THROUGH TUESDAY MORNING FOR NEZ002-003-019>021-054-
     055-095-096.

&&

UPDATE...JAMSKI
SHORT TERM...HAHN
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...HAHN
Hazardous weather outlook, Sep 29, 9:36 PM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
936 PM MDT MON SEP 29 2014

NEZ002-003-019>021-054-055-095-096-010345-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
936 PM MDT MON SEP 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT. RAINFALL
WILL BE HEAVY AT TIMES...WITH AN ADDITIONAL ONE TO TWO INCHES
POSSIBLE. A FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS WILL TAPER OFF TUESDAY MORNING. THERE IS A SLIGHT CHANCE
OF THUNDERSTORMS TUESDAY AFTERNOON AND WEDNESDAY AS AN UPPER LEVEL
DISTURBANCE MOVES EAST THROUGH THE REGION. OTHERWISE...A GRADUAL
DRYING TREND IS EXPECTED THROUGH LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER REPORTS
OF HEAVY RAINFALL WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-010345-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
936 PM MDT MON SEP 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TONIGHT.
ADDITIONAL RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE FORECAST.
LIGHT SNOW IS EXPECTED OVER THE SNOWY AND SIERRA MADRE RANGES
TODAY WITH A COUPLE OF INCHES POSSIBLE ABOVE 8500 FEET.

STRONG WEST WINDS WILL DEVELOP LATER TONIGHT FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING. A HIGH WIND WARNING IS IN EFFECT FOR
ARLINGTON...BORDEAUX AND THE SOUTH LARAMIE RANGE FROM MIDNIGHT
TONIGHT THROUGH TUESDAY MORNING. GUSTS OF 50 TO 60 MPH WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STRONG WINDS WILL DIMINISH BY MIDDAY TUESDAY. LIGHT SNOW WILL
CONTINUE OVER THE MOUNTAINS LATE TUESDAY AND INTO WEDNESDAY WITH
ADDITIONAL LIGHT ACCUMULATIONS EXPECTED.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND
WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES EAST THROUGH THE
REGION. OTHERWISE...A GRADUAL DRYING TREND IS EXPECTED THROUGH
LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:03 PM MDTSpecial Weather StatementCYSMorrill27 min
Sep 29, 7:07 PM MDTSpecial Weather StatementCYSMorrill28 min

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.